# SDR ORJA98174

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION RIGHT MAIN GEAR INDICATION REMAINED RED.  GEAR DOOR OPEN LIGHT ON.  RECYCLED GEAR WITH NO CHANGE. MADE UPLOCK CHECK AND RIGHT GEAR EXTENDED.  PUT GEAR HANDLE BACK UP AND ALL INDICATIONS NORMAL.  RETURNED TO RENO PER MAINTENANCE REQUEST.  PERFORMED FUNCTIONAL TEST OF PROX BOX.  ALL INDICATIONS NORMAL.  JACKED AIRCRAFT.  PERFORMED 5 RETRACTIONS AND 6 EXTENSIONS.  ALL INDICATIONS NORMAL.  COULD NOT DUPLICATE AT THIS TIME.  (M)
